# SDR HNAA2020021800068

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 47,382 hours, 43,599 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDIS  631     27-11  2232271  17FEB20  MDT  CLOSE
      ABOVE 250KNOTS A/C HAD SIGNIFICANT RIGHT ROLLING TENDENCY ALONG WITH MINIMAL ARTIFCIAL AILERON FEEDBACK. SLIGHT BANK INPUTS LED TO LARGE AIILERON BANK OUTPUT
FACT  18FEB20  05:06  MDT
            PERFORMED OPS CHECK OF ARTIFICIAL FEEL UNIT IRT AMM 27-11-06-700-801 AND CHECKED AILERON DEFLECTION IRT AMM 27-10-00-700-801. ALL RIG PINS REMOVED. NO DEFECTS NOTED AT THIS TIME. PERFORMED   EXTERNAL LEAK CHECK OF HYDRAULIC AILERON ACTUATORS IRT AMM 27-12-00-700-803A AND FUNCTION CHECKED IRT 27-12-01-700-801A. NO DEFECTS NOTED AT THIS TIME.
